# SDR HEEA072494

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5744Y
- Make and model: Bell 206L-1
- Aircraft serial: 45465
- Aircraft time: 7,500 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 6225194001
- Part serial: 156
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FEEDBACK (KICKING) IN AUTOPILOT SYSTEM. REPLACED WITH SERVICEABLE PART.
